# SDR CALA2025052604939

- Difficulty date: May 23, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A319-131
- Aircraft serial: 748
- Aircraft time: 81,309 hours, 35,373 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELEC SMELL FROM AIRCONDITIONING TROUBLESHOT PER TSM 24-00-00-810-823-A AND ALSO 49-00-00-200-814-A. DURING INSPECTION FOUND NO ODOR IN THE COCKPIT OR CABIN. RAN THE APU AND THE PACKS WITH NO STRANGE ODOR. CHECKED ALL CIRCUIT BREAKERS AND ACCOMPLISHED EXTERNAL INSPECTION OF ENGINE AND APU. NO DEFECTS OR ABNORMALITIES FOUND. NO FAULTS PRESENT. NO PRIOR HISTORY.  AC OKAY FOR SERVICE.
